# SDR HEEA967100

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 6220 · Main Rotor Head
- Part: Cone
- Part number: 412010179105
- Condition: Scored
- Location: M/R
- Part time: 3,272 hours
- Component: 412010100193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CONE TEFLON COATING SCORED.
